Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 362, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 6:54 AM EDT for Gwinnett County, Georgia. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2020, 6:54 AM EDT (10:54 UTC)
- Expired
- Sep 17, 2020, 5:32 PM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Haynes Creek at Lenora Road near Snellville (BIGG1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207385, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
908
WGUS42 KFFC 171054
FLWFFC
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
654 AM EDT Thu Sep 17 2020
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Haynes Creek near Snellville affecting Gwinnett County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC135-172300-
/O.NEW.KFFC.FL.W.0362.200917T1054Z-000000T0000Z/
/BIGG1.1.ER.200917T1039Z.200917T1046Z.000000T0000Z.UU/
654 AM EDT Thu Sep 17 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Big Haynes Creek near Snellville.
* From this morning until further notice.
* At 6:46 AM EDT Thursday the stage was 10.1 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood stage is reached. Minor flooding will
occur in the woodlands and pastures near the creek upstream and
downstream from the gage on Lenora Road. Some outbuildings near
the creek upstream and on the left bank from the bridge may begin
to flood.
&&
LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397
3376 8401
$$2 follow-up statements
014
WGUS82 KFFC 171529
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1129 AM EDT Thu Sep 17 2020
...The Flood Warning continues for the following rivers in Georgia...
Noonday Creek near Woodstock affecting Cherokee and Cobb Counties.
Big Creek near Cumming affecting Forsyth County.
Nickajack Creek near Mableton affecting Cobb County.
Big Haynes Creek near Snellville affecting Gwinnett County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC057-067-180330-
/O.CON.KFFC.FL.W.0369.000000T0000Z-000000T0000Z/
/NOOG1.1.ER.200917T1234Z.200917T1330Z.000000T0000Z.NO/
1129 AM EDT Thu Sep 17 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Noonday Creek near Woodstock.
* Until further notice.
* At 11:16 AM EDT Thursday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood Stage is reached. Minor flooding
begins in the woodlands and natural flood plain near the creek
upstream and downstream from the gage on Shallowford Road.
Portions of Noonday Creek Park and residential backyards on Bridge
Drive will begin to flood.
* Impact...At 12.0 feet, Minor flooding continues in the woodlands
near the creek upstream and downstream from the gage on
Shallowford Road. Portions of Noonday Creek Park and residential
backyards on Bridge Drive will be flooded with up to two feet of
water. Portions of the Cherokee Golf Center downstream will begin
to flood.
&&
LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
3407 8450 3403 8450
$$
GAC067-180330-
/O.CON.KFFC.FL.W.0366.000000T0000Z-000000T0000Z/
/NICG1.1.ER.200917T1101Z.200917T1430Z.000000T0000Z.NO/
1129 AM EDT Thu Sep 17 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Nickajack Creek near Mableton.
* Until further notice.
* At 11:00 AM EDT Thursday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood stage is reached. Minor flooding will
occur in the woodlands and the natural flood plain upstream and
downstream from the gage at Veterans Memorial Highway. Portions of
Nickajack Park will begin to flood around one mile upstream from
the gage.
* Impact...At 12.0 feet, Minor flooding continues in the woodlands
and natural flood plain upstream and downstream from the gage at
Veterans Memorial Highway. Portions of Nickajack Park around one
mile upstream from the gage will be flooded with up to two feet of
water. Backyards of residential homes on West Rosie Lane...North
Brookside Drive...Brookside Drive...Glandor Drive and Riverline
Trail will begin to flood.
&&
LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448
3381 8449
$$
GAC117-180330-
/O.CON.KFFC.FL.W.0364.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.200917T1046Z.200917T1445Z.000000T0000Z.UU/
1129 AM EDT Thu Sep 17 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Creek near Cumming.
* Until further notice.
* At 10:45 AM EDT Thursday the stage was 6.3 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 6.0 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* Impact...At 7.0 feet, Minor flooding continues to expand into the
natural flood plain of the creek upstream and downstream from the
gage at Atlanta Highway or Georgia Highway 9. Large portions of
the sidewalk and boardwalk of the Big Creek Greenway will be
flooded. The areas under the Georgia 400 Highway and McFarland
Road will be covered with around two feet of water. A portion of
the sidewalk under Majors Road will be covered with around 3 feet
of water.
* Impact...At 8.0 feet, Minor flooding will expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Most of the sidewalk and
boardwalk of the Big Creek Greenway will be under a foot or two of
water. The areas under the Georgia 400 Highway and McFarland Road
will be covered with around three feet of water. A portion of the
sidewalk under Majors Road will be covered with around four feet
of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC135-180330-
/O.CON.KFFC.FL.W.0362.000000T0000Z-000000T0000Z/
/BIGG1.1.ER.200917T1039Z.200917T1432Z.000000T0000Z.UU/
1129 AM EDT Thu Sep 17 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Haynes Creek near Snellville.
* Until further notice.
* At 11:00 AM EDT Thursday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood stage is reached. Minor flooding will
occur in the woodlands and pastures near the creek upstream and
downstream from the gage on Lenora Road. Some outbuildings near
the creek upstream and on the left bank from the bridge may begin
to flood.
* Impact...At 11.0 feet, Minor flooding continues in the woodlands
and pastures near the creek upstream and downstream from the gage
on Lenora Road. Some outbuildings near the creek upstream and on
the left bank from the bridge will be flooded with around one foot
of water.
&&
LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397
3376 8401
$$287
WGUS82 KFFC 172132
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
532 PM EDT Thu Sep 17 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Haynes Creek near Snellville affecting Gwinnett County.
GAC135-172245-
/O.CAN.KFFC.FL.W.0362.000000T0000Z-200917T2132Z/
/BIGG1.1.ER.700119T1232Z.700119T1232Z.700119T1232Z.UU/
532 PM EDT Thu Sep 17 2020
...The Flood Warning for the Big Haynes Creek near Snellville has
been cancelled...
The Flood Warning is cancelled for
the Big Haynes Creek near Snellville.
* At 5:00 PM EDT Thursday the stage was 5.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The creek will continue to fall.
&&
LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397
3376 8401
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 4:12 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 17, 4:12 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 412 AM EDT Thu Sep 17 2020 .SHORT TERM /Today through Friday/... Tropical Depression Sally's center is just NE of Montgomery, AL and will continue to push NE through the short term. The rain shield from Sally is spreading over the area and we are seeing inches of rainfall across north and central GA. Areas north of an ATL to AHN line have seen 1 to 2 inches over the past 24 hours with areas from ATL to MCN seeing about 2 to 4 inches. Right now the The highest rainfall amounts in GA have occurred just to the NE of Sally's center across Macon/Peach/Crawford counties. These counties have see 8-10 inch totals over the past 24 hours and with more rain to come Im sure these values will continue to go up through this afternoon. Sally is still expected to track to the NE with its center expected just N of Columbus by 7am and then just NW of August by 7pm tonight. North and Central GA will continue to see moderate to heavy rain through the morning hours with the rain tapering of from West to East through the afternoon and evening. There will be some drier air that moves into N GA tonight around the backside of Sally's remnants but there will still be some moisture across central and south GA through the short term. Keeping some slight to chance PoPs across the area Friday. High temps today and Friday will stay in the 70s with lows tonight in the 60s. 01 .LONG TERM /Friday Night through Wednesday/... With the remnant low of Sally pushing out of the area on Friday, a frontal system should approach the CWA from the N-NW before stalling near the central to south Georgia region over the weekend. This frontal system is really the only source of any PoPs for the CWA as high pressure system begins to builds in over the latter half of the weekend and remain through the long term period. Looking ahead towards the temperatures, high and low temps will begin to lower thanks in part to that associated cold front. Highs should be around the low 70s through the weekend with lows getting down to the mid to low 50s. For high temps, this is around 8 to 16 degrees below climatological average for this time of year so a taste of fall could be on the horizon. Temps will then slowly begin to warm once more approaching the mid week period. Morgan && AVIATION... 06Z Update... T.D. Sally is moving NE and spreading massive amounts of precipitation across North and Central GA. As far as aviation goes this storm is bringing with it low ceilings, rain, and gusty easterly winds. Ceilings expected to stay in the IFR range through this evening before lifting into the MVFR range by 03z-05z Friday. The winds will also stay mainly out of the east then switch to the NW right around 00z Friday. Wind speeds will stay in the 10-15kt range with gust 20-25 until the NWLY switch when speeds will diminish to 10kt or less. //ATL Confidence...06Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 66 79 62 / 100 70 30 30 Atlanta 75 67 77 63 / 100 60 30 20 Blairsville 71 61 74 56 / 100 60 20 20 Cartersville 75 65 77 62 / 100 50 20 20 Columbus 79 69 81 66 / 80 30 30 20 Gainesville 72 66 78 62 / 100 60 30 20 Macon 79 68 80 65 / 100 50 30 20 Rome 78 65 78 61 / 90 40 20 10 Peachtree City 75 66 78 63 / 100 50 30 20 Vidalia 83 71 81 66 / 90 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...White...Wilcox...Wilkes... Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge... Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Morgan... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam... Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter... Talbot...Taliaferro...Taylor...Towns...Troup...Twiggs...Union... Upson...Walton...Warren...Washington...Webster...White... Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....Morgan AVIATION...01
Hazardous weather outlook, Sep 16, 8:13 PM EDT, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 813 PM EDT Wed Sep 16 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 813 PM EDT Wed Sep 16 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of Tonight... Very heavy rainfall and flooding from the the remnants of Tropical Storm Sally are expected tonight. A Flash Flood Watch is in effect for much of north and central Georgia through Friday morning. Runoff associated with the heavy rains will likely produce some flash flooding and extensive river flooding. In addition to heavy rainfall, some stronger winds will be capable of producing downed trees and powerlines, especially with wet soils. A Wind Advisory is in effect for much of the area through Thursday morning. A couple of brief weak tornadoes also cannot be ruled out over parts of middle Georgia tonight, mainly south of a Columbus to Macon to Jefferson line. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Flash Flood Watch will continue through early Friday morning as the remnants of Sally move across Georgia. Within the stronger rainbands, damaging wind gusts and weak brief tornadoes will continue to be possible. Sustained winds of 15 to 25 mph with gusts up to 35 mph may continue into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight and Thursday. Spotters should exercise extreme caution and avoid any high water or flooded roads. Please continue to follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Sep 17, 5:02 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD 1 NW WARNER ROBINS 32.63N 83.64W
09/17/2020 HOUSTON GA PUBLIC
SEWAGE BACKING UP DUE TO HEAVY RAIN AND FLASH FLOODING
AROUND THE NEIGHBORHOOD OF STEVENS STREET.
&&
EVENT NUMBER FFC2001207
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:10 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 6 hr |
| Sep 16, 11:25 PM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Macon, Taylor | 7 hr |
| Sep 17, 12:00 AM EDT | Flash Flood Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more | 11 hr |
| Sep 17, 12:45 AM EDT | Flash Flood Warning | FFC | Harris, Lamar, Monroe, Pike, Talbot, Upson | 7 hr |
| Sep 17, 1:13 AM EDT | Flash Flood Warning | FFC | Meriwether, Troup | 5 hr |
| Sep 17, 2:49 AM EDT | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more | 7 hr |
| Sep 17, 2:59 AM EDT | Flash Flood Warning | FFC | Baldwin, Jones, Wilkinson | 8 hr |
| Sep 17, 3:29 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 3 hr |
| Sep 17, 3:34 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale | 6 hr |
| Sep 17, 3:39 AM EDT | Flash Flood Warning | FFC | Cobb, Douglas, Fulton | 6 hr |
| Sep 17, 4:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb | 11 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 4:35 AM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Sep 17, 4:42 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 7 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 55 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 28 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Sep 17, 4:50 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 17 hr |
| Sep 17, 5:04 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 9 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 38 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Gwinnett | 25 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | FFC | Hancock, Jasper, Putnam, Washington | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Pulaski | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Sep 17, 5:36 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Barrow, Jackson | 34 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 39 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Sep 17, 5:43 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 6:00 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Sep 17, 6:42 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Sep 17, 6:44 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 17, 6:51 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Sep 17, 6:58 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:09 AM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Sep 17, 7:18 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 118 min |
| Sep 17, 7:22 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:27 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 17, 7:31 AM EDT | River Flood Warning | FFC | Fulton | 12 hr |
| Sep 17, 7:47 AM EDT | Flash Flood Warning | FFC | Greene, Taliaferro | 5 hr |
| Sep 17, 9:23 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 5 hr |
| Sep 17, 9:28 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 13 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 11 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| Sep 17, 11:03 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 23 hr |
| Sep 17, 11:23 AM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Sep 17, 1:31 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 44 hr |
| Sep 17, 2:25 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 6 hr |
| Sep 17, 2:40 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 33 hr |
| Sep 17, 2:44 PM EDT | River Flood Warning | FFC | Jefferson | 3 hr |
| Sep 17, 3:32 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 11 hr |
| Sep 17, 6:42 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 3 hr |
| Sep 17, 7:22 PM EDT | River Flood Warning | FFC | Dooly | 4 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.